# SDR UPS04M42730

- Difficulty date: June 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft time: 23,353 hours, 4,798 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, NR 2 ENGINE INLET EXTERIOR UPPER LT SEGMENT HAS 4 CRACKS AROUND FASTENER HOLES.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUT OUT, FABRICATED AND INSTALLED 2 FILLERS AND REPAIR DOUBLER IAW SRM 51-31-04 AND DWG AJC7558.
